# SDR DLM11020575

- Difficulty date: May 21, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 42,250 hours, 5,765 cycles
- Engine: Pwa PW4460
- Engine time: 26,317 hours, 4,098 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44603
- Part serial: 733741
- Condition: Stalled
- Location: Nr 3
- Part time: 26,317 hours, 4,098 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 3 ENG STALLED ON T/O ROLL AT 30 KNOTS.  REMOVED AND REPLACED NR 3 ENG PER ROUTINE CARD DECK.
